# SDR ASOA201703221374

- Difficulty date: March 22, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT FS 927.00 STR 27. REPAIRED SKIN BY COMPLYING WITH EC/TC REO 670-53-00-290 01 AND REO 670-53-00-290 REV D DATED 09-10-2015.
